Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

For what purpose Gluformin-XL, Tazloc, LN Bloc and Aztor prescribed?

Answered by
Dr.
Dr. Abhijit Sonawane

General & Family Physician

Practicing since :2011

Answered : 601 Questions

default
Posted on Tue, 27 Oct 2015 in Medicines and Side Effects
Question: dear doctor, i was asked to take |
"gluformin xl 500 .. 1 - 0- 1
Tazloc 40 1 - 0 - 0
LN Blog 10 1 -0 - 1
Aztor 10 0 - 0 - 1 and Urimax.04mg 0 - 0 - 1

can u explAIN THE purpose of these medicines and related problems. regards
doctor
Answered by Dr. Abhijit Sonawane 13 minutes later
Brief Answer:
Kindly read ahead

Detailed Answer:
Hello,
Thanks for posting in HCM.
Gluformin xl is a anti diabetic medication used to keep your blood sugars well controlled.
Tazloc is telmisartan used to control your blood pressure. Used for hypertension.
LN bloc contains cilnidipine which also is a medication for high blood pressure. It is same as cilacar but different brand name.
Aztor contains atorvastatin which is a cholesterol decreasing agent which has been used for you to control and reduce your high cholesterol.
Urimax contains tamsulosin which is used to treat benign prostate hypertrophy which has a effect of not able to pass urine freely or difficulty in passing urine.
I hope I have answered your query well.
If you have any more questions kindly write back to me will be happy to help you.
Thank you
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Abhijit Sonawane 3 hours later
thanks dr XXXXXXX XXXX

q1 what is my health condition on the basis of test report. is there any diabetic symptoms showing if it is there what is your medical instructions/advice to me for my cure from diabetic

q2 to reduce BP and to live normal life what are your suggestions. now a days after taking Tazloc after breakfast I feel sleepy and force to take 2 hours sleep
I am taking only one pill in the morning AFTER fOOD

q3 to reduce cholesterol what are your suggestion

q4 at what periodicity I have to go for this type of tests.

regards
doctor
Answered by Dr. Abhijit Sonawane 21 minutes later
Brief Answer:
Kindly read ahead

Detailed Answer:
Hello, thanks for following up with me. To your questions kindly read ahead.

1.Your fasting blood sugar is 140. It is considered normal if it is below 100. So you need to continue to take your Gluformin tablet. PPBS is 168 which is well within range for you.

2. Tazloc and LN bloc should be taken together as both act to reduce your blood pressure. As you have mentioned your BP as 150/90 it is well controlled with the prescribed meds; so kindly continue taking it. Now you have mentioned that you feel sleepy after taking tazloc but there is no documented side effect of these group. Either your night sleep is not adequate or you are getting tired by doing some more work appropriate for your age. 1 tablet after food is right way.

3. To control diabetes, blood pressure and cholesterol have few things in common. That is why chose to answer your query in single answer. You need to reduce your intake of sweet, oily food stuffs. Decrease in salt intake is important to reduce BP. Fresh fruits and vegetables consumption should be increased. Regular exercise should be made a part of life. By doing that your diabetes, BP and cholesterol will come down in natural way. Proper diet and exercise will keep you healthy. It will also keep your heart functions and other vital organs well functioning.

4. You can repeat it once a month at least for lipid profile. BP you can monitor at your home every week once. Blood sugar once a 15 days will be enough.

I hope I have answered your query well. And one more advice is that never skip your medications. Take them regularly as prescribed.
If you have any more query kindly write back to me.
Thank you
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics ,   ,  

Recent questions on  Aztor

doctor1 MD

Is there any medication to increase appetite for XXXXXXX patient (80) with Diabetes (20 years) CHF (15 years) and CKD (recently)? Patient has swelling in legs. Creatinine levels are on the higher side (3.2) . Haemoglobin is on the lower side (8.6)

doctor1 MD

Is it safe to consume "Garcinia Cambogia" supplements along with medicines like thyronorm 125, Janumet 50/1000mg and Aztor 10? My age is 27 years and height is 5 ft 8 inch, weight 108kg. I am having thyroid and cholesterol but those are now under...

doctor1 MD

Is it safe to consume "Garcinia Cambogia" supplements along with medicines like thyronorm 125, Janumet 50/1000mg and Aztor 10? My age is 27 years and height is 5 ft 8 inch, weight 108kg. I am having thyroid and cholesterol but those are now under...

doctor1 MD

Sir, I am a diabetic .I am taking Glyciphage 500 mg, covence 50 mg, Amaryl 1 mg morning and night.Also Ecospirin 75 once in day,Nevrup and CCM( calcium tab).Recently i have gone for a cardiology check up.That doctor prescribed 3 more tablets, Ivabrade 5,(Twice),Clavix 75( 1 noon) and Aztor 10 at night.One month after starting these medicines, i noticed subcutaneous blood clot in my arm.My family doctor asked me to stop aspirine and clavix.Since last 15 days i discontinued all three medicines prescribed by the Cardiologist .Pl. advice.